# SDR SIMA20250913002

- Difficulty date: September 13, 2025
- Submitted: September 15, 2025
- Operation: Air carrier
- Aircraft: N292NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000843
- Aircraft time: 14,208 hours, 9,701 cycles
- Engine: Ge CF348E5
- System (JASC): 7500 · Engine Bleed Air System
- Part: Shutoff Valve
- Part number: 10012463
- Condition: Failed
- Location: Zone 100
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BLEED 1 OVER PRESSURE ON TAKEOFF RAN QRH DID NOT GO AWAY DIVERTED. LATER WENT AWAY AND RETURNED. STAYED ON FOR MOST THE FLIGHT WENT OFF SHORT FINAL. EMERGENCY DECLARED. MEL 36-1 AUTH 090733DM-C EXP 9-23-25. RAR NPRSOV PER AMM 36-11-03. OPS/LEAK CHECK GOOD.
